# SDR USAA2013040800006

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 60,702 hours, 22,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DOOR 2L EMERGENCY TRACK FLOOR LIGHTING STRIP LOOSE.  SECURED EMERGENCY TRACK LIGHTING.
